# SDR DALA2025080705935

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 92,959 hours, 24,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAX DOOR SLIDE WON'T DISARM.  REPLACED AFT RADIUS ROD PER AMM 52-11. ADJUSTED GIRT BAR MECHANISM PER B757 AMM 52-11. C/W RII OF ROD INSTALL REF AMM 52-11.
